# SDR HEEA955433

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Condition: Malfunction
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AND #2 NEEDLES HAVE A 3% SPLIT AND ALL NEEDLES INTERMITTENTLY STICK.  ALSO UNIT HAS LOOSE PARTS INSIDE.
